# SDR N6WA2021101801

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10225
- Aircraft time: 40,034 hours, 27,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT. R&R EMERGENCY EXIT SIGNS BULBS IAW CRJ-550 AMM 33-51-05 OPS CHECK GOOD AT THIS TIME.
